# SDR MZZA98066

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Part number: BACB10B131
- Condition: Frozen
- Location: Lt/Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, ROLLERS FROZEN WERE FOUND ON RT AND LEFT MLG DOOR EMERGENCY MANUAL RELEASE CRANK.  THE DEFECTED ROLLERS WERE REMOVED AND REPLACED NEW ROLLERS PER BOEING SRM 20-50-03.  (M)
